T Nation

Cold Feet at Night?

#1

Are any of you guys experiencing cold/burning sensation in feet/soles at night? I seem to randomly experience this. Could be just bad circulation, as I used to get this sometimes before TRT too. Feet do actually feel cold to the touch, so it’s not a neuro type thing. Can it be related to testosterone? Or fluctuating estrogen levels? I know women do seem to get very cold at night. Any thoughts?

#2

This is my main problem and why I had to stop TRT until I figure this out, poor circulation is thought to be the cause do to Inferior Vena Cava, slow deoxygenated blood return to the heart which causes a backflow of blood to accumulate and other areas of the body aren’t getting proper blood flow.

Could be thyroid related if TRT is going beyond what the thyroid can muster.

Edema can cause poor circulation do to the Inferior Vena Cava, do you have any edema in the legs?

#3

So no edema, no discoloration. Once I get up and walk around it goes away. Also only in feet not hands. Ankles seem cold too. I got this once in a while before trt too. I have an office job so I sit a lot. I should probably walk around a bit more. Could it be estrogen rising?

#4

No estrogen would cause you to feel hot and sweaty.

Walking increases heart rates and therefore blood circulation.

#5

I’m getting e2 checked tomorrow. It might be low estrogen then. Or maybe just bad circulation. And not enough carbs.

#6

I had cold feet and hands long before the edema started swelling up in my legs. Edema is a symptom of poor blood circulation that has gotten out of control.

#7

How would you describe your cold feet? Was it constant? Did it come and go? Equal in both legs? Were feet actually cold when you felt them? I’m considering for me a pinched nerve in the back perhaps or maybe stress? Constantly googling “high hemoglobin” can cause anxiety.

#8

Whenever I chose a dosage that had my levels below 400 ng/dL, my entire body was freezing cold. I stopped TRT almost 3 weeks ago and I haven’t felt quite as cold as I did with testosterone higher.

It just goes to show that there something else wrong with me, something that was present before I started TRT.

I’m starting to realize that the symptoms I have now I had before TRT, I figured these symptoms were the result of low testosterone. I think these symptoms are the cause of my low testosterone that TRT couldn’t fix which is why I’m continuing to have problems.

That’s what happens when the doctors treat the symptoms and not the cause of your disease.

#9

Yes it went away for me after my body seemed to stabslixe .